# SDR CALA2020121801401

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 66,644 hours, 24,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Part number: 416A2204
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE DOOR 1R EXCESS SLIDE MATERIAL BETWEEN BAR AND PACK SHOW ING INSPECTED 1R DOOR ESCAPE SLIDE FOR EXCESS SLIDE MATERIAL BETWEEN BAR AND PACK, FOUND IT NORMAL IN ARMED AND DISARMED POSITION, NO DISCREPANCIES NOTED.
